See what questions
a doctor would ask.
Daffodil poisoning: Daffodils contain a toxic chemical which can cause poisoning symptoms if ingested. The plant also has the potential to cause skin reactions in susceptible people. The daffodil bulb contains the highest concentration of toxins and accidental ingestion has occurred when the bulb has been mistaken for an onion bulb. More detailed information about the symptoms, causes, and treatments of Daffodil poisoning is available below.
Home medical testing related to Daffodil poisoning:
Review possible medical complications related to Daffodil poisoning:
Read more about causes of Daffodil poisoning.
Research related physicians and medical specialists:
Other doctor, physician and specialist research services:
Prognosis for Daffodil poisoning: Severity of symptoms vary depending on the amount of plant material consumed and the body size of the person. Children tend to suffer more severe symptoms due to their smaller body size.
Read about other experiences, ask a question about Daffodil poisoning, or answer someone else's question, on our message boards:
Search Specialists by State and City